Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

   
 

 

The metaplectic Casselman-Shalika formula


Author: Peter J. McNamara
Journal: Trans. Amer. Math. Soc. 368 (2016), 2913-2937
MSC (2010): Primary 22E50
DOI: https://doi.org/10.1090/tran/6597
Published electronically: May 29, 2015
MathSciNet review: 3449262
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies spherical Whittaker functions for central extensions of reductive groups over local fields. We follow the development of Chinta and Offen to produce a metaplectic Casselman-Shalika formula for tame covers of all unramified groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 22E50

Retrieve articles in all journals with MSC (2010): 22E50


Additional Information

Peter J. McNamara
Affiliation: School of Mathematics and Statistics, The University of Sydney, New South Wales 2006, Australia
Address at time of publication: School of Mathematics and Physics, The University of Queensland, Brisbane St. Lucia, Queensland 4072, Australia
Email: mcnamara@maths.usyd.edu.au

DOI: https://doi.org/10.1090/tran/6597
Received by editor(s): April 23, 2014
Received by editor(s) in revised form: October 15, 2014, and October 19, 2014
Published electronically: May 29, 2015
Article copyright: © Copyright 2015 Peter McNamara